# SDR SWIA202265148

- Difficulty date: March 9, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: Unsecure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR EMERGENCY EVACUATION SLIDE LOWER FLAP LACING STRINGS ARE UNRAVELED   (C CHECK RO 3-21-22)   REMOVED AND REPLACED FWD PAX DOOR EMERGENCY EVACUATION SLIDE REF EMB175 AMM 25-65-01  ASSETT #TC2-7219  DUE CAL 5-4--22
